# **Gymnastics Tu**

### **Gymnastics & Tumble Sessions:**

**Summer (9 weeks)** Jun 19-Aug 19 (Omit Jul 4) (can prorate up to two weeks)

### Preschool Program Ages 2-6 years

Our preschool program is designed to introduce fun gymnastics as your child builds strength, flexibility and confidence. Often events are taught using circuits that keep your child focused, moving and learning in a gymnastics classroom setting. Each child will do all of the events: floor, bars, beam and vault. Our equipment is appropriately sized for safety and to enhance your gymnast's learning experience. Preschool/Recreation and Tumbling Director, Brenda Lionas. ext.216.

### Tumble Stars –Parent/Child class for 2-3 years (50 minutes)

Parent and child get to share the excitement of gymnastics and learning as you rotate through gymnastics events together. Parents learn to help their child by spotting and get to share in their milestones as the coach supervises and spots the more challenging stations. The skills are designed to build gross motor control, develop coordination and physical awareness.

Tues 12:00 pm Sat 10:00 am

### Future Stars-for ages 31/2-4 years (55 minutes)

Basic gymnastics skills are introduced and developed through drills, stations and spotting appropriate to your gymnast's level. Mini-cartwheels, forward rolls, backward rolls, supported pullovers on bars and beam skills are covered in this class.

Mon	1:00 pm	
Tues	12:00 pm	5:30 pm
Wed	10:00 am	4:30 pm
Thurs	1:00 pm	5:30 pm
Sat	9:00 am	12:00 pm

### Superstars for ages 5-6 years (55 minutes)

Gymnastics skills are expanded as your gymnast progress through age appropriate drills, stations, and spotting techniques. Skills that your gymnast will develop include cartwheels, handstands, bridges, pullovers and rolls on the balance beam.

Mon	12:00 pm	5:30 pm
Tues	1:00 pm	6:30 pm
Wed	9:00 am	5:30 pm
Thurs	12:00 pm	4:30 pm
Sat	10:00 am	11:00 am



### **Recreational Gymnastics Team**

### Team Class (2 Hours)

Mon 5:30-7:30 pm

### Recreational Program Ages 7 & up

Your gymnast will work on Olympic events in a fun and safe environment. Each class builds on the knowledge and skills mastered in the previous class. The Sports Club of Novi professionals are well trained in gymnastics and movement education. Each class will assist in the development of strength, coordination, and flexibility which are the fundamentals of all sports.

### Red Stars (90 minutes)

Each class will focus on strength and flexibility drills that are the building blocks for high level skills. Gymnasts will have progressions that will place emphasis on vault, beam, bars, and floor. Gymnasts will learn pullovers, cartwheels, rolls, handstands, and bridge kickovers.

Mon	5:00 pm	
Tues	6:30 pm	
Wed	6:30 pm	
Thurs	5:00 pm	6:30 pm
Fri	5:00 pm	6:30 pm
Sat	10:30 am	

### White Stars (90 minutes)

Gymnasts are required to have mastered the skills covered in Red Stars to be successful at this level. Skills learned at this level include back hip circles, round-off, backbend kickovers.

Mon	5:00 pm			
Tues	6:30 pm			
Wed	6:30 pm			
Thurs	5:00 pm	6:30 pm		
Fri	5:00 pm			
Sat	12:00 pm			

### Blue Stars (90 minutes)

Gymnasts are required to have mastered the skills covered in White Stars. Strength, flexibility and conditioning drills are continued. Flat back on vault, stride circle on bars, and back walkover are some of the main skills developed at this level.

Mon	5:00 pm	6:30 pm
Sat	12·00 nm	

### Gold Stars (90 minutes)

Gymnasts are required to master skills covered in Blue Stars. Strength, flexibility, and conditioning drills are continued. Skills trained at this level include handsprings vaults, kips on bars, and connection tumbling on floor.

Thurs 6:30 pm

#### Note:

Program times, days and rates may be subject to change. Contact Programs at 248-735-8850, ext.112 for updated information. No refunds for missed classes. Makeups not guaranteed.

## mble & Cheer

### **Tumbling Programs**

Tumbling for Gymnasts, Cheerleaders, Dancers and Skaters to develop their tumbling skills. Coaches will instruct the tumbler with safe spotting and progressions using the trampoline and spring floor.

### Tumbling for ages 6 & up (1 hour)

Beginner-	-basic	tumbling	progressions	up to	back	walkover	ſ
Mon	6:30	pm					
Tues	5:30	pm					
Sat	9.00	am 11	.00 am				

### Intermediate-back walkovers through back handsprings

Mon	6:30 pm
Tues	4:30 pm
Wed	8:00 pm
Thurs	4:30 pm
Sat	9:00 am

Advanced-connection tumbling, backhand springs and flips Tues 7:30 nm

Tues	7.30 pm
Sat	12:00 pm

### Tumbling for Dancers (TBA)

### Cost: (per 9 week session Gymnastics & Tumble) (Can pro-rate two weeks)

50/5 minut	5   1 tes   hour	11/2 hours	2 hours
Fitness Member \$13	3 \$138	\$171	\$209
Program Member \$13	7 \$144	\$178	\$215

### **Cheer Programs**

Emily Bock, Director Contact her at ebock89@gmail.com

### **Cheer Session:**

### Summer (9 weeks)

Jun 19-Aug 25 (can prorate two weeks) \*Cheer Team pro-ration for Intensives

### **Cheer Technique**

Students learn cheerleading techniques in a fun and positive atmosphere without performances or competitions. They are introduced to the basics of cheerleading including jumps, cheer dance, tumbling, and stunting. There are no prerequisites required.

### Preschool (45 minutes)

Tues 5:30-6:15 pm

### Elementary/Middle School (45 minutes)

Tues 6:15-7:00 pm

Cost: (per 9 week session Cheer Technique)
45 minutes

Fitness Member \$130 Program Member \$136



Ages 4-10

Mon-Thurs 10:00 am-12:00 pm

Weeks offered:

Fitness Member \$89 Program Member \$100

## **Cheer Team Tryouts**

Thursday, August 10 6:30-7:30 pm

All Ages and Levels Welcome!

